Texas, 2022Excessive Heat in Texas, July 17 to 20, 2022
July 17 to 20, 2022 · NWS FWD · 46 events in 46 counties and zones
Another round of Excessive Heat plagued the region with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another round of Excessive Heat plagued the region with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 17, 4:43 AM CST, 6 hours 17 minutes earlier.
Area forecast discussion, Jul 17, 4:43 AM CST, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
543 AM CDT Sun Jul 17 2022
...New Short Term, Aviation...
.SHORT TERM... /NEW/
Update:
No significant changes were necessary with this morning's update.
Exceptional heat and increasing fire weather concerns are the main
focus of the short term forecast, with very low rain chances in
Northeast Texas late this evening/tonight.
-Stalley
Previous Discussion:
/Through Monday/
Excessive Heat Warnings and Heat Advisories are in effect today
and tomorrow with the return of near-record summertime heat.
Fortunately, dewpoints will mix out fairly aggressively the next
couple of days, which will largely keep heat index values
generally below 110. No adjustments have been made to the ongoing
heat headlines as of midnight.
Our setup consists of a persistent stout upper ridge centered to
our northwest, with North Texas situated beneath northeast flow
aloft. A shortwave rounding the eastern periphery of the ridge
will make its way toward the Red River this evening, possibly
accompanied by decaying high-based convection. A very dry and
deeply mixed boundary layer may cause most of this activity to
consist only of virga by the time it moves into our CWA, but there
is a chance some isolated convection could persist into our
northeastern counties late this evening into early Monday morning.
While severe weather would be unlikely, very gusty winds could
accompany even modest cells with downdrafts enhanced by
evaporation.
The shortwave's attendant surface trough/front will move into
North Texas on Monday, and compressional warming along/ahead of
this feature should send highs soaring into the 104-109 degree
range. It's uncertain whether diurnally driven convection could
occur along this feature during peak heating, and we'll hold off
on a mention of storms in the forecast for now. If CAMs arrive at
a better consensus, some low PoPs may be warranted for Monday
afternoon/evening coincident with the trough's position. Should
any activity exist, it would likely consist or loosely organized
multicellular convection with a microburst threat.
Otherwise, the persistent heat and drought conditions will
continue to result in fire danger due to widely available cured
fuels.
-Stalley
&&
.LONG TERM... /Issued 247 AM CDT Sun Jul 17 2022/
/Monday Night and Beyond/
The aforementioned front will either become stationary or lift
north of the Red River, keeping all of North and Central Texas
immersed in the oppressively hot airmass. The surface pressure
gradient will tighten on Tuesday in response to a developing low
in the Central Plains, which itself will be a result of an upper
low moving east from the Dakotas to the Great Lakes. The resulting
uptick in wind speeds here locally will only increase the
wildfire danger from already heightened conditions for the
midweek period.
The upper low and attendant surface cyclone will continue east
through the Great Lakes, dragging another weak front southeast to
near the Red River either Wednesday night or Thursday. Convection
which will have formed along the boundary will likely fall apart
as it approaches from the north, but a few storms may reach the
northeast zones before completely dissipating. The front should
stall near or just north of the Red River, but outflow may push
farther south, and possibly become a focus for isolated
convection on Thursday. Some of the recent deterministic guidance
indicates this potential, but at this time the plan is to keep
POPs below 20 percent due to a lack of upper level support with
the system, along with the ongoing presence of large scale
subsidence associated with the upper ridge.
An inverted trough will then move westward from the northwest
Gulf into South-Central Texas Friday through next weekend. A few
storms may reach the Central Texas counties near the northern edge
of the easterly wave, but confidence is too low to include any
POPs at this time. The ridge will remain the dominant feature,
keeping the area devoid of any significant precipitation while
also keeping temperatures 5 to 10 degrees above normal as we enter
the final week of July.
30
&&
.AVIATION... /NEW/
/12z TAFs/
VFR will prevail today with a south wind around 10 kts. A steady
stream of SCT/BKN cirrus will continue to arrive in northeast flow
aloft, with a few daytime cumulus around 8 kft also present.
High-based convection may affect parts of Northeast Texas late
this evening through early Monday morning, but this is not
expected to encroach on any of the D10 TAF sites at this time.
Early tomorrow morning, a weak surface front will enter North
Texas, slowly veering winds to the west, and eventually north by
the afternoon. A west wind shift has been introduced in the
extended DFW TAF.
-Stalley
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 104 82 107 83 106 / 0 10 0 0 0
Waco 102 79 104 79 104 / 0 0 0 0 0
Paris 102 78 105 78 105 / 10 20 5 0 0
Denton 105 78 108 79 108 / 0 10 0 0 0
McKinney 102 79 106 79 105 / 0 10 5 0 0
Dallas 104 83 106 83 106 / 0 10 0 0 0
Terrell 104 79 105 79 105 / 0 20 5 0 0
Corsicana 102 78 104 79 104 / 0 10 5 0 0
Temple 102 75 103 77 103 / 0 0 0 0 0
Mineral Wells 106 76 109 77 110 / 0 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning from noon today to 9 PM CDT Monday for
TXZ091>095-100>107-115>123-129>134-141.
Heat Advisory from noon today to 9 PM CDT Monday for TXZ135-
142>146-156-157-159.
&&
Hazardous weather outlook, Jul 17, 10:43 AM CST, 17 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1143 AM CDT Sun Jul 17 2022
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1143 AM CDT Sun Jul 17 2022
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...This Afternoon and Tonight.
High temperatures of 102 to 105, along with heat indices of 105 to
108, are expected across North Texas and northern portions of Central
Texas this afternoon.
Sunny and hot conditions along with dry vegetation will create
elevated wildfire danger this afternoon.
There is a slight chance of storms tonight for areas north and east
of the DFW Metroplex. Severe weather is unlikely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Temperatures in the triple digits and heat indices in excess of
105 are expected through most of the week. Grass fire danger will
also be elevated for much of the region.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Excessive Heat, Montague
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Grayson
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Cooke
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Fannin
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Lamar
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Young
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Jack
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Wise
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Denton
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Denton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Collin
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hunt
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Delta
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hopkins
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Stephens
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Palo Pinto
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Parker
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Tarrant
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Dallas
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Rockwall
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Rains
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Van Zandt
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Kaufman
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Ellis
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Johnson
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hood
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Somervell
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Eastland
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Erath
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Comanche
- When
- July 17, 11:00 AM CST to July 20, 8:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Mills
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, McLennan
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hill
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Bosque
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hamilton
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Lampasas
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Coryell
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Bell
- When
- July 18, 5:23 PM CST to July 20, 8:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Milam
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Falls
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Robertson
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Limestone
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Navarro
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Henderson
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Anderson
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Freestone
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Leon
- When
- July 19, 11:04 AM CST to July 20, 8:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 17 to 18, 20226 deaths · 4 events
- Dust Storm and Damaging Winds in Arizona, July 17, 20221 injured · $5.2 million · 87 kt wind · 28 events
- Excessive Heat in Utah, July 17, 20221 death · 2 events
- Damaging Wind in Kentucky, July 17, 2022$3.0 million · 78 kt wind · 1 event
- Tornadoes and Flood in Ohio, July 17, 20223 injured · $260,000 · EF0 · 3 events
- Damaging Winds in Arkansas, July 17, 2022$300,000 · 70 kt wind · 4 events
- Flood and Hail in Michigan, July 17 to 21, 2022$144,000 · 1.25 in hail · 12 events
- Dust Storm and Hail in Arizona, July 17, 2022$187,000 · 1 in hail · 5 events
- Excessive Heat and Heat in Tennessee, July 17 to 21, 202247 events
- Flash Flood in Ohio, July 17, 2022$50,000 · 1 event
- Damaging Winds in Missouri, July 17, 2022$40,000 · 61 kt wind · 2 events
- Damaging Winds in Virginia, July 17, 2022$31,000 · 60 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1049949, 1049950, 1049951, 1049952, 1049953, 1049954, 1049955, 1049956, 1049957, 1049958, 1049959, 1049960, 1049961, 1049962, 1049963, 1049964, 1049965, 1049966, 1049967, 1049968, 1049969, 1049970, 1049971, 1049972, 1049973, 1049974, 1049975, 1049976, 1049977, 1049978, 1049979, 1049980, 1049981, 1049982, 1049983, 1049984, 1049985, 1049986, 1049987, 1049988, and more.